# SDR DXTA200300008

- Difficulty date: March 14, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600323
- Aircraft time: 7,740 hours, 6,133 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: 77B62
- Condition: Failed
- Location: Brake Assy
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: D

## Discrepancy

BRAKE PUMP RUNS CONTINUOUSLY WHEN BRAKES ARE APPLIED.  LOW BRAKE PRESS ANNUNCIATOR ILLUMINATES.
